# SDR ASOA2013100109139

- Difficulty date: September 27, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 26,257 hours, 24,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOUND ENTRY DOOR WIRES HANGING LOOSE.  REPAIRED BROKEN SPLICE ON ENTRY EXIT LIGHT IAW AMM 33-51-01.  OPS CHECKED GOOD AT THIS TIME.
